# SDR LR7A2013032500460

- Difficulty date: March 25, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 51,527 hours, 29,831 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 3596981L
- Condition: Cracked
- Location: Bs 902
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-11 CHECK, FOUND AFT FUSELAGE INTERIOR BULKHEAD-TO-SLOPING LONGERON FITTING HAD CRACKED AT FS 902 WL 200 LBL 63,  REPAIRED IAW SMP581-52-30, FIG. 52-30-06, PG. 242.
